# SDR USAA2012031300004

- Difficulty date: March 9, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 11,112 hours, 1,461 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4E46414
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - DELAMINATION ON HEATED FLOOR PANEL # 40DS AT R4 DOORWAY BETWEEN FR72 TO FR76, -Y1959.  REPLACED HEATED FLOOR PANEL # 40DS IAW EA # 103763.
